# SDR IPXA2014013181712

- Difficulty date: January 27, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Inoperative
- Location: Slide Pressure
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDC FOUND THE EVACUATION SLIDE REMOTE PRESS-TO-TEST INDICATION LIGHT INOPERATIVE.  R & R REMOTE PRESSURE INDICATOR IAW AMM 25-61-04.  OPS CK GOOD.
